# SDR 95ZZZX5346

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 503-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, FOUND THE FWD CARGO LONGERON 30 WAS CORRODED OUT 25 PERCENT OF MATERIAL THICKNESS AT FS 508.  REMOVED AND REPLACED LONGERON 30 FROM FS 503 TO FS 520 IAW DC9 SRM 51-40-4 AND SRM 51-30-05.  N/R NR 027A1/0220.
